# SDR IPXA2017120524215

- Difficulty date: December 4, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N356UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37869
- Aircraft time: 11,550 hours, 4,175 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Fwd Equip
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:FWD EQUIP EXH FAN STATUS MSG ON. FWD EQUIP COOLING EXHT FAN - ONE SUPPLY FAN INSTALL. AUTHORIZED BY 0557835. PLACARD INSTALLED. MEL/CDL 21-58-04-02-01. DMP ACCOMPLISHED BY KOENIG 0555527.  R/R FWD EQUIP COOLING EXHT FAN PER AMM 21-58-06-401.
